Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244197] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP, Traveling wave solutions for case II diffusion in polymers, Journal of Polymer Science, Part B: Polymer Physics, vol. 34 no. 1 (1996), pp. 141-150 [gz]
    (last updated on 2017/12/18)

    Abstract:
    Case II diffusion of penetrant liquids in polymer films is characterized by constant-velocity propagation of a phase interface. We review the development of viscoelastic models describing case II diffusion and then present a phase plane analysis for traveling wave solutions. For simplified, piecewise-constant coefficient models we give closed-form analytic solutions showing the dependence on various physical parameters in both viscous and viscoelastic diffusive systems. We will also compare the results of our analysis with results from numerical simulations of more general models. © 1996 John Wiley & Sons, Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320